Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 13, 2010, 8:06 PM CDT for Grant County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 8:06 PM CDT (01:06 UTC)
- Expired
- Jun 13, 2010, 8:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Grant County, OK
The radar
The Vance AFB radar (KVNX), 43 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
996
WFUS54 KOUN 140106
TOROUN
OKC053-140145-
/O.NEW.KOUN.TO.W.0071.100614T0106Z-100614T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 807 PM CDT...A TORNADO WAS DETECTED BY RADAR 14 MILES WEST OF
RENFROW...MOVING EAST-NORHTEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE RENFROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3687 9747 3689 9793 3700 9801 3701 9795
3700 9747
TIME...MOT...LOC 0107Z 259DEG 19KT 3693 9789
$$2 follow-up statements
059 WWUS54 KOUN 140112 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 812 PM CDT SUN JUN 13 2010 OKC053-140145- /O.CON.KOUN.TO.W.0071.000000T0000Z-100614T0145Z/ GRANT OK- 812 PM CDT SUN JUN 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHEASTERN GRANT COUNTY... AT 812 PM CDT...A TORNADO WAS DETECTED BY RADAR 12 MILES WEST OF RENFROW...MOVING EAST-NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE RENFROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH TORNADOES ASSOCIATED WITH THIS STORM LIKELY WILL BE SHORT LIVED AND SMALL...THEY CAN STILL PRODUCE DAMAGE AND INJURY. MOVE TO A STURDY SHELTER INDOORS AND AWAY FROM WINDOWS. && LAT...LON 3687 9747 3689 9790 3701 9795 3700 9747 TIME...MOT...LOC 0112Z 254DEG 22KT 3695 9785 $$
551 WWUS54 KOUN 140130 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 830 PM CDT SUN JUN 13 2010 OKC053-140137- /O.CAN.KOUN.TO.W.0071.000000T0000Z-100614T0145Z/ GRANT OK- 830 PM CDT SUN JUN 13 2010 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN GRANT COUNTY... A SEVERE THUNDERSTORM...EXTENDING FROM SOUTH OF WAKITA TO JUST WEST OF RENFROW...WILL CONTINUE TO MOVE EAST. THE OUTFLOW BOUNDARY HAS SURGED OUT AHEAD OF THE STORM AND THE RISK FOR WEAK AND SHORT-LIVED TORNADOES HAS DIMINISHED. LAT...LON 3687 9747 3689 9790 3701 9795 3700 9747 TIME...MOT...LOC 0127Z 259DEG 19KT 3695 9776 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:40 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 13, 2:40 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SUN JUN 13 2010
.DISCUSSION...
FLASH FLOOD WATCH HAS BEEN ISSUED FOR N ZONES BASED ON EXISTING
OUTFLOW BOUNDARY AND POTENTIAL FOR A FRONTAL AND/OR MESOHIGH-TYPE
FLASH FLOOD PATTERN TO SET UP OVERNIGHT. CONVECTION WILL CONTINUE TO
INCREASE OVER PANHANDLES THIS AFTERNOON NEAR CURRENT SFC
BOUNDARIES... AND PROBABLY EASTWARD ACROSS A LARGER PART OF N OK
THIS EVENING AS LLJ INCREASES INTO/OVER THE LOW-LEVEL BOUNDARY.
STORMS EVENTUALLY LIKELY TO ORGANIZE UPSCALE INTO 1 OR MORE
COMPLEXES AND MOVE E ACROSS MAINLY N OK. MORE UNCERTAINTY CREEPS IN
THEREAFTER REGARDING WHERE THE MAIN FOCUS WILL BE FOR RAIN/STORMS...
AS BOUNDARY LOCATION/S WILL BE HARDER TO PIN DOWN. CONTINUED
PRESENCE OF ABUNDANT MOISTURE... AND BOUNDARIES IN THE AREA... MEAN
HIGH POPS OVERSPREADING MOST OF THE AREA BY MON THROUGH TUE.
FOCUS IS ON SHORT TERM THIS AFTERNOON... AND SO WE HAVE IMPLEMENTED
STANDARD INITIALIZATION ROUTINES FOR THE GRIDS DAY 3 AND BEYOND...
WITH ONLY MINOR ADJUSTMENTS TO BETTER MATCH UP WITH NEIGHBORING
GRIDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 75 88 73 85 / 50 70 60 50
HOBART OK 74 87 66 88 / 50 70 60 50
WICHITA FALLS TX 76 94 73 92 / 20 60 60 40
GAGE OK 65 77 58 83 / 80 30 50 30
PONCA CITY OK 73 86 67 82 / 90 70 60 50
DURANT OK 76 94 75 94 / 0 30 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR OKZ004>013.
TX...NONE.
&&
06/24Hazardous weather outlook, Jun 13, 5:19 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT SUN JUN 13 2010
OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
519 PM CDT SUN JUN 13 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. HEAVY RAINFALL
AND LOCAL FLOODING WILL ALSO BE A CONCERN.
LOCATION...
THE SLIGHT RISK IS ALONG AND NORTHWEST OF A LINE FROM STILLWATER AND
EL RENO... TO NEAR LAWTON AND FREDERICK OKLAHOMA... TO VERNON AND
SEYMOUR TEXAS.
TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND DAMAGING STRAIGHT-LINE WIND GUSTS
TO 70 MPH WILL BE THE MAIN CONCERN. A FEW TORNADOES WILL ALSO BE
POSSIBLE MAINLY IN NORTHWEST OKLAHOMA THIS EVENING.
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY CAUSE FLOODING ACROSS
PARTS OF THE AREA... WITH THE BEST CHANCE OVER NORTHERN OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POTENTIAL OF SEVERE WEATHER OPERATIONS.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE
EASTERN OKLAHOMA AND TEXAS PANHANDLES AND WEST TEXAS AND MOVE INTO
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. THE
STORMS ARE DEVELOPING NEAR A COLD FRONT AND ALONG AND EAST OF A
DRYLINE. MODERATE TO STRONG INSTABILITY HAS DEVELOPED ACROSS THE
REGION MAKING LARGE HAIL AND STRONG STRAIGHT-LINE WINDS POSSIBLE
WITH ANY SEVERE STORMS. THE WIND SHEAR IS BETTER ACROSS NORTHWEST
PORTIONS OF THE RISK AREA LEADING TO THE CHANCE FOR A FEW TORNADOES
THIS EVENING IN PARTS OF NORTHWEST OKLAHOMA.
THE THUNDERSTORMS WILL LIKELY ORGANIZE INTO A COMPLEX LATER THIS
EVENING AS THE LOW-LEVEL WINDS INCREASE. THIS WILL INCREASE THE RISK
OF FLOODING RAINS WITH A CONTINUED RISK FOR DAMAGING WINDS AND SOME
HAIL. THE BEST CHANCE FOR FLOODING RAINS APPEARS TO BE ACROSS THE
NORTHERN THIRD OF OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY BE ONGOING EARLY MONDAY MORNING ESPECIALLY
ACROSS PARTS OF WESTERN AND NORTHERN OKLAHOMA WITH THE RISK OF
FLOODING RAINS CONTINUING. STORMS MAY WEAKEN OR DISSIPATE DURING
THE MORNING HOURS BUT WILL LIKELY REFORM MONDAY AFTERNOON ALONG AN
ADVANCING COLD FRONT AND OUTFLOW BOUNDARIES. SEVERE STORMS WILL BE
POSSIBLE AGAIN MONDAY AFTERNOON AND NIGHT...MAINLY NORTH AND WEST OF
AN ADA TO WICHITA FALLS LINE. HEAVY RAINFALL AND FLOODING WILL ALSO
BE A CONCERN MONDAY NIGHT INTO TUESDAY MORNING ACROSS NORTHERN AND
CENTRAL OKLAHOMA. THUNDERSTORM CHANCES WILL CONTINUE ON TUESDAY...
WITH STORMS BECOME LESS LIKELY WEDNESDAY THROUGH THE END OF THE
WORK WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.
MAXWELLIn the hours before
Special weather statement, Jun 13, 5:51 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT SUN JUN 13 2010
OKZ005-132315-
WOODS OK-
551 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.
AT 552 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CAMP HOUSTON...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3700 9898 3700 9885 3700 9884 3699 9884
3678 9901 3687 9921 3701 9912 3700 9899Special weather statement, Jun 13, 5:53 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT SUN JUN 13 2010
OKZ009-132315-
ELLIS OK-
553 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.
AT 553 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 21 MILES SOUTHWEST OF CATESBY...MOVING NORTHEAST AT 30
MPH. IF THE STORM MAINTAINS STRENGTH...WARNINGS WILL BE NEEDED.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3660 9999 3658 9960 3616 9989 3622 10001
3656 10002Special weather statement, Jun 13, 5:59 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SUN JUN 13 2010
TXZ083-084-132330-
HARDEMAN TX-FOARD TX-
559 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.
AT 558 PM CDT...RADAR INDICATED THUNDERSTORMS EXTENDING FROM
GOODLETT TO LAZARE AND SWEARINGEN. THE STORMS WERE MOVING NORTHEAST
AT 30 MPH. WIND GUSTS TO 45 MPH...HAIL TO THE SIZE OF DIMES AND
VERY HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS.
LAT...LON 3424 10003 3424 10001 3439 10001 3453 9988
3428 9962 3405 10005Local storm report, Jun 13, 6:38 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 4 E BUFFALO 36.83N 99.56W
06/13/2010 E65 MPH HARPER OK LAW ENFORCEMENT
REPORT RELAYED THROUGH HARPER COUNTY DISPATCH...STORM
SPOTTER ESTIMATED WIND GUST OF 65 MPH NEAR HIGHWAY 64 4
MILES EAST OF BUFFALO. TIME ESTIMATED VIA RADAR.
&&
BAINLocal storm report, Jun 13, 6:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 E CATESBY 36.50N 99.95W
06/13/2010 E1.00 INCH ELLIS OK PUBLIC
&&
BAINSpecial weather statement, Jun 13, 6:47 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT SUN JUN 13 2010
OKZ036-TXZ085-140015-
JACKSON OK-WILBARGER TX-
647 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR JACKSON AND WILBARGER
COUNTIES.
AT 646 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED 9 MILES
WEST OF ODELL...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 45 MPH
AND DIME SIZE HAIL IS POSSIBLE.
LAT...LON 3467 9931 3443 9922 3442 9924 3438 9921
3433 9945 3450 9960The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 59 min |
| Jun 13, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 26 min |
| Jun 13, 11:50 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Grant, Harper, Woods, Woodward | 3 hr |
| Jun 14, 12:50 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 6 hr |
| Jun 14, 2:15 AM CDT | River Flood Warning | OUN | Grant, Kay | 48 hr |
| Jun 14, 2:37 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 4 hr |
| Jun 14, 3:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 4 hr |
| Jun 14, 3:24 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 53 hr |
| Jun 14, 5:11 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| Jun 14, 6:12 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Jun 14, 8:08 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 4 hr |
| Jun 14, 8:19 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 14, 8:26 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 12 hr |
| Jun 14, 8:29 AM CDT | River Flood Warning | OUN | Oklahoma | 29 hr |
| Jun 14, 8:29 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 hr |
| Jun 14, 8:58 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan | 3 hr |
| Jun 14, 10:08 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Jun 14, 11:19 AM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Jun 14, 11:54 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Lincoln, Logan, McClain, Noble and 3 more | 6 hr |
| Jun 14, 12:57 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 31 min |
| Jun 14, 2:11 PM CDT | River Flood Warning | OUN | Logan | 30 hr |
| Jun 14, 2:11 PM CDT | River Flood Warning | OUN | Logan | 36 hr |
| Jun 14, 2:22 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Kiowa, Stephens | 4 hr |
| Jun 14, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 49 min |
| Jun 14, 2:52 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie, Stephens | 3 hr |
| Jun 14, 4:03 PM CDT | Flash Flood Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 14, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 60 min |
| Jun 14, 4:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Hughes, Johnston, Murray, Pontotoc | 59 min |
| Jun 14, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 46 min |
| Jun 14, 6:16 PM CDT | Areal Flood Advisory | OUN | Comanche, Grady, Kiowa, Stephens | 8 hr |
| Jun 14, 6:27 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more | 8 hr |
| Jun 14, 6:30 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 32 hr |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.